Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Any medication I can use to delay periods?

Hello Dr. Samuel.
My query is with regards to the monthly cycle. I got my chums on 19th this month & till date my chums have been always on date or delayed by 3-4 days. In very rare case it has been preponed by a day or two.
Since I am getting married next month on 12th I m scared might be due to stress I might get my chums early.
Please suggest me if I can go for some medication for next month so dat i get my chums after 20th of next month.
Please advise.

Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi and thank you so much for this query. I am very happy to hear about your wedding plans next month. I wish you all the best on that occasion and your marriage life.

Menses can be delayed if you so desire. Most oral contraceptive pills can do this. However, you will need o be assessed and make sure you are fit to take them. I don't think it is going to be particularly difficult but a single trip to your OBGYN should be able to solve this problem.

Your reasons are totally understandable and no one will really love to have to deal with that especially during their wedding periods.

Hope you find this helpful and that it provides guidance on how to proceed.
If you have more questions, please feel free to return to us.
I wish you a great occasion and good health.
Dr. Ditah, MD.
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor